# SDR SWAA2025102025675

- Difficulty date: October 18, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 61,424 hours, 36,896 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Missing
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN L2 WOULD NOT SEAL. AIRPLANE WOULD NOT PRESSURIZE;CABIN CLIMBING AT CLIMB RATE.ON LANDING SMOOTH TOUCHDOWN WITH NO SIDE LOADING ON AIRPLANE.NOSE WHEEL TOUCHED DOWN SMOOTHLY.  USED AUTO BRAKES.   INSPECTED AND FOUND L2 WINDOW RUBBER TORQUE SEAL MISSING. REPLACED L2 WINDOW ASSY IAW AMM 56-12-11 AND MT 756-12-02. L2 WINDOW INSTALLATION OPS TEST GOOD. PERFORMED GROUND CABIN PRESSURIZATION MANUAL MODE IAW AMM 21-31-00; LEAK TEST GOOD.
